# SDR R61A201501100028

- Difficulty date: January 10, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 18,974 hours, 15,006 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE AFT F/A FLASHLIGHT WAS INOPERATIVE.   R & R AFT F/A FLASHLIGHT IAW AMM. OPS CHECKED GOOD.
